# SDR USAA20101028SB179

- Difficulty date: October 27, 2010
- Submitted: October 28, 2010
- Operation: Air carrier
- Aircraft: N458UW
- Make and model: Boeing 737-4B7
- Aircraft serial: 25022
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Out Of Adjust
- Location: R1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - CREW REPORTED THE GIRT BAR ON THE R1 DOOR WOULD NOT RELEASE.  MAINTENANCE ADJUSTED THE GIRT BAR AT THE R1 DOOR.  AIRCRAFT OK FOR SERVICE.
